# SDR SWAA2021070688609

- Difficulty date: June 27, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK L/H I/B TRACK WITH CORROSION SPOTS BETWEEN SEATS 20 AND 21.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.  FOUND WITHIN LIMITS IAW SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIGURE 103 DETAIL (A).  TREATED & PRIMED REWORKED AREA OF SEAT TRACK IAW SRM 51-20-01-0G-0.
